Stability and bifurcations analysis of a competition model with piecewise constant arguments


Kartal S., Gurcan F.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.38, no.9, pp.1855-1866, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 9
  • Publication Date: 2015
  • Doi Number: 10.1002/mma.3196
  • Title of Journal : MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Page Numbers: pp.1855-1866

Abstract

In this paper, we investigate local and global asymptotic stability of a positive equilibrium point of system of differential equations